# SDR R61A2020031320397

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N445YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000455
- Aircraft time: 13,538 hours, 9,133 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Not Reported
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY PHOTOLUMINESCENT STRIP REQUIRES REPLACEMENT. R&R FWD GALLEY PHOTOUMINESCENT LIGHT STRIP IAW AMM 33-50-21.
